# SDR AALA201802059040

- Difficulty date: February 4, 2018
- Submitted: February 6, 2018
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Aircraft time: 57,394 hours, 21,540 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Fod
- Location: R1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: C, J
- Precautionary procedure: O

## Discrepancy

R1 DOOR SLIDE DISARMED, SHOWING ARMED ON ECAM.  CLEANED DEBRIS AT BOTTOM OF R1 DOOR AND PERFORMED OPERATIONAL CHECK AS REQUIRED.
